Unilaterally invertible normals are invertible

Spain, P. G. (2001) Unilaterally invertible normals are invertible. Quarterly Journal of Mathematics, 52(2), pp. 229-230. (doi: 10.1093/qjmath/52.2.229)

Full text not currently available from Enlighten.


The result stated in the title is a fundamental result about Banach algebras which appears to have escaped notice up to now.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Spain, Dr Philip
Authors: Spain, P. G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Quarterly Journal of Mathematics

University Staff: Request a correction | Enlighten Editors: Update this record